# SDR CA110810001

- Difficulty date: August 8, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

IFSD, WHILE IN CLIMB, NR 2 ENGINE SUFFERED ENGINE FIRE. PILOTS SECURED THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  INVESTIGATION ONGOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
